# SDR CA150623001

- Difficulty date: June 22, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 37,234 hours
- Engine: Cfmint CFM565B6
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 8910332
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) APPROX 45 MINUTES AFTER DEPARTURE THE CREW REPORTED A FUEL FLOW PROBLEM & NR 2 ENG STALL.  FLIGHT RETURNED TO DEPARTURE AIRPORT & LANDED AT MAXIMUM LANDING WEIGHT.  THE ENG WAS NOT SHUTDOWN & NO EMER WAS DECLARED.  RESOLUTION REPLACED FUEL RETURN VLV IAW AMM 73-11-50-401.
